# SDR MALA110296

- Difficulty date: January 3, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 12,503 hours, 11,838 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Part serial: MX679143
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO GEAR DISAGREE NOSEWHEEL DOOR OPEN HYDRAULIC 3B PUMP AND HYD LOW PRESSURE WARNING AND CAUTION MESSAGES.  FOUND ACMP 3B TO BE BAD.  R & R PUMP 3B IAW AMM 29-12-03.  OPS AND LEAK CHECKED GOOD.
